ResearcherID Thomson Reuters  

Soloviev, Michael A
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: L-6701-2015
Other Names: Solovev, M.A.; Solov'ev, M.A.; М.А. Соловьев
URL: http://www.researcherid.com/rid/L-6701-2015
ORCID: http://orcid.org/0000-0001-8155-2912
My Institutions (more details)
Primary Institution:
Sub-org/Dept: I. E. Tamm Department of Theoretical Physics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Dirac's magnetic monopole and the Kontsevich star product
 Author(s): Soloviev, M. A.
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 51 Issue: 9 Published: MAR 2 2018
 Times Cited: 0
 DOI: 10.1088/1751-8121/aaa619
added
22-Feb-18
2.  Title: Vladimir Ivanovich Ritus(on his 90th birthday)P
 Author(s): Bolotovskii, B. M.; Vasiliev, M. A.; Voronov, B. L.; et al.
 Source: Physics-Uspekhi Volume: 60 Issue: 7 Pages: 743-744 Published: JUL 2017
 Times Cited: 0
 DOI: 10.3367/UFNe.2017.06.038151
added
08-Dec-17
3.  Title: Dirac's monopole, quaternions, and the Zassenhaus formula
 Author(s): Soloviev, M. A.
 Source: Physical Review D Volume: 94 Issue: 10 Published: NOV 23 2016
 Times Cited: 1
 DOI: 10.1103/PhysRevD.94.105021
added
16-Dec-16
4.  Title: WEYL CORRESPONDENCE FOR A CHARGED PARTICLE IN THE FIELD OF A MAGNETIC MONOPOLE
 Author(s): Soloviev, M. A.
 Source: Theoretical and Mathematical Physics Volume: 187 Issue: 2 Pages: 782-795 Published: MAY 2016
 Times Cited: 2
 DOI: 10.1134/S0040577916050135
added
12-Jul-16
5.  Title: Integral representations of the star product corresponding to the s-ordering of the creation and annihilation operators
 Author(s): Soloviev, M. A.
 Source: Physica Scripta Volume: 90 Issue: 7 Published: JUL 2015
 Times Cited: 0
 DOI: 10.1088/0031-8949/90/7/074008
added
27-Oct-15
6.  Title: STAR PRODUCTS ON SYMPLECTIC VECTOR SPACES: CONVERGENCE, REPRESENTATIONS, AND EXTENSIONS
 Author(s): Soloviev, M. A.
 Source: Theoretical and Mathematical Physics Volume: 181 Issue: 3 Pages: 1612-1637 Published: DEC 2014
 Times Cited: 4
 DOI: 10.1007/s11232-014-0239-x
added
27-Oct-15
7.  Title: Wedge locality and asymptotic commutativity
 Author(s): Soloviev, M. A.
 Source: Physical Review D Volume: 89 Issue: 10 Published: MAY 21 2014
 Times Cited: 1
 DOI: 10.1103/PhysRevD.89.105020
added
27-Oct-15
8.  Title: Algebras with convergent star products and their representations in Hilbert spaces
 Author(s): Soloviev, M. A.
 Source: Journal of Mathematical Physics Volume: 54 Issue: 7 Published: JUL 2013
 Times Cited: 6
 DOI: 10.1063/1.4815996
added
27-Oct-15
9.  Title: Generalized Weyl correspondence and Moyal multiplier algebras
 Author(s): Soloviev, M. A.
 Source: Theoretical and Mathematical Physics Volume: 173 Issue: 1 Pages: 1359-1376 Published: OCT 2012
 Times Cited: 3
 DOI: 10.1007/s11232-012-0119-1
added
27-Oct-15
10.  Title: Twisted convolution and Moyal star product of generalized functions
 Author(s): Soloviev, M. A.
 Source: Theoretical and Mathematical Physics Volume: 172 Issue: 1 Pages: 885-900 Published: JUL 2012
 Times Cited: 3
 DOI: 10.1007/s11232-012-0084-8
added
27-Oct-15
publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: